Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Was taking cymbalta. Have problems when the medication is stopped. What could be effect?

I used to take Cymbalta 60 mg, then couldn't afford it and had to stop. During withdrawal I found out all these horrible things about it (the withdrawal). Since the withdrawal was so insane and awful it scared me that it could be doing horrid damage to me long term. But I need to get back on cymbalta and I need to know what it is doing to my body/mind long term before I do.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H.C.M. Forum.
You didn't mentioned the reasons for which , you were taking this drug?
Withdrawal syndrome is a common thing which is bound to have , if some one didn't take drug after its long uses.
If you want to get rid off this drug need not to panic.
Consult a psychiatrist of d'addiction center and get in an admission in center.
After 4-5 ( 7 days) you will feel relaxed.
Good luck . Dr. HET
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor